# SDR DALA2017052404201

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT SIDE PANEL FROM STA 1520+10-1640 HAVE MULTIPLE AREAS OF CORROSION. REMOVED CORROSION FROM RIGHT HAND Z-ANGLE STA 1530-1640. ORIGINAL THICKNESS .063, LOSS OF .009, WITH .054 REMAINING IS OUT OF LIMITS IAW SRM 53-00-53-A1 DETAIL V. REMOVED AND REPLACED RIGHT HAND SIDE PANEL FROM STA 1520 TO 1640 IAW DRAWING 146N5390REV A AND SRM 51-40-02.
